# SDR ASAA2023071043956

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 59,509 hours, 17,758 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TEMP NOT CONTROLLABLE UNLESS ALL ZONE TEMP SWITCHES ARE PLACED IN OFF. GROUNDED - YES. PER FIM 21-62 TASK 905, REMOVED AND REPLACED DUCT TEMPERATURE LIMIT SENSORS AT FWD AND AFT POSITIONS AND BOTH, PRIMARY AND BACK UP CONTROL CABIN LIMIT SENSORS. REF AMM 21-61-04/401. REMOVED AND REPLACED FLIGHT DECK TEMPERATURE SENSOR. REF AMM 21-61-10/201. OPS TEST PASS. PERFORMED PZTC BITE TEST. NO FAULTS AT THIS TIME. REF AMM 21-61-00/501.
